If you mean that you have been throwing up right after taking the pill, then yes, it could mean that your chances of pregnancy are higher. Your body may not have had the time to absorb the hormones in the pill. I would recommend doubling up your protection with a barrier method such as condoms for the rest of this cycle.
Hope this helps!
-------------------- Vero Scarleteen Volunteer Help sustain sex ed and Scarleteen: donate! Posts: 1345 | From: Canada | Registered: Dec 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.